1. Sprindzhuk, V. G. Problema Malera v metricheskoi teorii chisel / V. G. Sprindzhuk. - Minsk, 1967.
2. Bernik, V. A divergent Khintchine theorem in the real, complex, and p-adic fields / V. Bernik, N. Budarina, D. Dickinson // Lithuanian Mathematical J. - 2008. - Vol. 48, N 2. - P. 158-173.
3. Baker, R. Sprindzuk’s theorem and hausdorff dimension / R. Baker // Mathematika. - 1976. - Vol. 23, N 2. - P. 184-197.
4. Bernik, V. Application of Hausdorff Dimension in the theory of Diophantine Approximation / V. Bernik // Acta Arithmetica. - 1983. - Vol. 42, N 3. - P. 219-253.
5. Gel'fond, A. O. Transtsendentnye i algebraicheskie chisla / A. O. Gel'fond. - M., 1952.